# SDR CALA2012050300324

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 57,275 hours, 13,342 cycles
- Engine: Rroyce RB21122*
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: D1006P
- Condition: Loose
- Location: Speed Card
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STATUS MSG RT ENGINE SPEED CARD DETECTED ON EICAS DURING FLIGHT.  FOUND NR 2 ENG FIREWALL DISCONECT CONNECTOR D1006P LOOSE.  RESECURED AND RAN NR 2 ENG AT IDLE ALL INDICATIONS WERE NORMAL, REF WDM 71-51-22.
